Journal of Information Security

Journal of Information Security

ISSN Print: 2153-1234
ISSN Online: 2153-1242
www.scirp.org/journal/jis
E-mail: jis@scirp.org
"An Efficient Trusted Computing Base for MANET Security"
written by Somya D. Mohanty, Vinay Thotakura, Mahalingam Ramkumar,
published by Journal of Information Security, Vol.5 No.4, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top